# SDR SWAA2022031080847

- Difficulty date: March 6, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737*
- Aircraft serial: 29823
- Aircraft time: 67,658 hours, 39,787 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Assist Assy
- Condition: Loose
- Location: R/H Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT DOOR COVER FOR DOOR CLOSING ASSIST LOOSE. / [01] OK TO CONTINUE PER MEL 25-10-01 SP1B AUTH# 51245.  SECURED WITH HOOK AND LOOP AS REQUIRED REF SIP MEL 25-10-01 AUTH 51243 LP 208133 MEL REMOVED
